Spectrum of two-dimensional dynamical systems with completely positive entropy
Système dynamique I - Varsovie, Astérisque no. 49  (1977), p. 115-116
@incollection{AST_1977__49__115_0,
     author = {Kami\'nski, B.},
     title = {Spectrum of two-dimensional dynamical systems with completely positive entropy},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {115-116},
     zbl = {0376.28010},
     mrnumber = {486413},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__49__115_0}
}
Kamiński, B. Spectrum of two-dimensional dynamical systems with completely positive entropy, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 115-116. http://www.numdam.org/item/AST_1977__49__115_0/

[1] J. P. Conze, Entropie d'un groupe abélien de transformations, Z. Wahr. Verw. Geb., 35 (1972), 11 - 30. | MR 335754 | Zbl 0261.28015

[2] B. Kamiński, E. Sąsiada, Spectrum of abelian groups of transformations with completely positive entropy, Bull. Acad. Pol. Sci., vol. XXIV, No 9, 1976, 683 - 689 | MR 422575 | Zbl 0361.28012

[3] B. Kamiński, A note on K- Systems, (to appear) | MR 480938 | Zbl 0375.28004

[4] Y. Katznelson, B. Weiss, Commuting measure - preserving transformations, Isr. J. Math. 12 (1972), 161 - 173 | Article | MR 316680 | Zbl 0239.28014